# SDR UIEA2022090900951

- Difficulty date: September 9, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 105,584 hours, 18,020 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: None
- Part number: 252T21103
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ELEVATOR ACTUATOR INPUT ROD, RIGHT CENTER OUT OF LIMITS (COLLAPSING DIRECTIONS 65.5LBS/0.845")( RIGHT ELEVATOR ACTUATOR INPUT ROD WAS REPLACED 27-31-07-424-016 REV136. OPS CHECK GOOD )
